# SDR USAA2014072900003

- Difficulty date: July 28, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 58,982 hours, 21,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000301
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FWD EMER FLASHLIGHT INOPERATIVE.  REPLACED FWD INBD EMER FLASHLIGHT IAW AMM 25-65-52-00-400-001-A.
